# SDR AALA201811129007

- Difficulty date: November 2, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: D53472281210
- Condition: Corroded
- Location: Frames 65-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, FRAMES 65 - 67, IN THE AFT GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472814.
